# SDR AALA980094

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LHR - FLT 0095 - IN-FLIGHT, RIGHT FMC FAILED.  REPLACED RT FMC AND RT CDU.  PERFORMED CROSS-LOAD PER SIC 2900.  ALL OPS AND INDICATIONS NOW NORMAL.  31334F8FF/1520.09JAN.LHR.  (X)
